|Liver & HIV medications
Aug 10, 2009
How does medication effect the liver, as the liver filters the medication. After an MRI, the results were that i have Hemangiomas,several on the liver.
| Response from Dr. Henry
None of the currently widely used HIV meds in the US are linked to development of hemangiomas (which occur in the general population and are often an incidental finding on MRI/CT scanning of the liver). The effect of HIV meds on the liver depends on which regimen, demographic factors, and other active conditions and meds but in general most of the current widely prescribed HIV meds have little direct liver toxicity. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Can You Have Smooth Vaginal Bumps But Not An Std?
- How Does Hydrogen Peroxide Cure Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.